# SDR 2002F01088

- Difficulty date: May 20, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227*
- Aircraft serial: 693
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 3101160
- Condition: Damaged
- Location: Engine
- Part time: 2,715 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AUA - FLT 7120 - PILOT REPORTED SMOKE IN COCKPIT AGAIN FROM RIGHT BLEED AIR.  ENGINE IS USING OIL AND PILOT CAN SEE OIL VAPORS AND SMELL OIL VAPORS, IT IS NOT SMOKE.  MAINTENANCE HAS DEFERRED THE RIGHT BLEED AIR DUE TO HIGH OIL CONSUMPTION CAUSING BAD SMELL AND VAPORS.  MAINTENANCE ADVISES THAT OIL CONSUMPTION IS STILL WITHIN LIMITS.  THE STATUS OF THE ENGINE IS BEING REEVALUATED.  (M)
